CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Equivariant compactifications of vector groups with high index 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 5, 页码: 455-461
Authors:  Fu, Baohua;  Montero, Pedro
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
A new proof of Kiselman's minimum principle for plurisubharmonic functions 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 345-348
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
SLE intersecting with random hulls 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 395-400
Authors:  Han, Yong;  Wang, Yuefei;  Zinsmeister, Michel
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
A note on 1-cycles on the moduli space of rank-2 bundles over a curve 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 2, 页码: 209-211
Authors:  Li, Duo;  Lin, Yinbang;  Pan, Xuanyu
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Continuous momentum management for space station based on LESO 期刊论文
AEROSPACE SCIENCE AND TECHNOLOGY, 2018, 卷号: 72, 页码: 364-370
Authors:  Liu, Ping;  Zheng, Zhou;  Chen, Sen;  Sun, Weijie;  Sun, Zhendong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Momentum management  Attitude control  Control moment gyro  Linear extended observer  
Lelong numbers, complex singularity exponents, and Siu's semicontinuity theorem 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2017, 卷号: 355, 期号: 4, 页码: 415-419
Authors:  Guan, Qi'an;  Zhou, Xiangyu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A remark on supercloseness and extrapolation of the quadrilateral Han element for the Stokes equations 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2011, 卷号: 349, 期号: 17-18, 页码: 1017-1020
Authors:  Li, Mingxia;  Becker, Roland;  Mao, Shipeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Numerical solutions of backward stochastic differential equations: A finite transposition method 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2011, 卷号: 349, 期号: 15-16, 页码: 901-903
Authors:  Wang, Penghui;  Zhang, Xu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On the Ohsawa-Takegoshi L-2 extension theorem and the twisted Bochner-Kodaira identity 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2011, 卷号: 349, 期号: 13-14, 页码: 797-800
Authors:  Guan, Qi'an;  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2010, 卷号: 348, 期号: 21-22, 页码: 1175-1178
Authors:  Rockner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30